# SDR IPXA2025022870256

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 28,326 hours, 10,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587677
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - PANEL, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NO. 241ZFF BETWEEN STA 977 AND STA 1114, LBL 54.75 ~ LBL 77.5, P/N : 145T5876-77 (REPAIR).  FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.  I.A.W AMM 53-01-06-000-801 REV.144 REMOVE MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.
